It is currently Mon Aug 21, 2017 8:08 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 7 posts ] 
Author Message
PostPosted: Fri Jul 06, 2012 8:47 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Jun 28, 2012 9:31 am
Posts: 22
For the past 10 days I have been taking 2mg once in the morning and once at night. I left a message to my physician asking if I can lower my dosage because of certain side effects I am having. I got a voicemail back saying that I could however there was not any specifics and I wont be able to speak with him until Monday. I am thinknig about just dropping the 2mg dose in the evening and sticking with only the 2mg dose in the morning and I hoping that will make the side effects go away.

Does anyone see any problems with this?
If this is too big a drop for my body what will I feel and aproximately when will I feel it?

I do not have much of an education and I apolagize for any grammer or lack of detail. I can answer any questions yall may have. Right now it is 7:45pm CST and I would have normally have already taken the 2nd dose although I am not going to unless yall tell me I am making big mistake.

Thank you


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 07, 2012 1:24 am 
Offline
Power Poster
Power Poster

Joined: Thu Jun 28, 2012 1:27 am
Posts: 55
If you wake up in the morning with withdrawal symptoms that would be a good indication that the jump was too far down.

Or if you feel ok but are having cravings by the end of the day you might consider taking 1mg in the AM and 1mg in the eve.

I take my dose before bed, I seem to sleep better that way and wake up feeling good.

But yea, you will have to wait and see in the morning what happens. Suboxone is strong, that's for sure. I was prescribed 8, which initially i thought might have been too little cause I was craving, but I think that was mostly psychological (just missing my routine of getting high). After a week I was able to go down to 4mgs a day with no problems withdrawal wise.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 07, 2012 1:36 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
HI!!!

sorry for your doctor's lack of instruction, but it seems to happen quite a bit!!!

ryan is right, if you feel w/d symptoms by a.m. it probably was too much of a drop, but theres a good chance you wont "feel" any kind of a reduction for at least a day. So try and take the same (lowered) dose a few days in a row, and go from there. Going up and down without giving your body time to adjust, is what'll get ya in trouble, due to the long halflife ........ but on that low of a dose, even 4mg, the halflife isnt AS long as say 16mg, so If I were you, Id just take that 2mg dose (or 1mg/1mg) for at least three days, before you 'judge' anything.

Did I make any sense???
sorry if I didnt Im trying!!!
been moving all day, Im a lil scattered. :wink:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jul 07, 2012 8:24 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Jun 28, 2012 9:31 am
Posts: 22
Yes, that made sense Amber. I went ahead and skipped the dose last night and when I woke up this morning I was feeling fine. I went ahead and took my 2mg dose this morning and I don't plan on taking another one until tomorrow morning. So far so good!


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jul 07, 2012 3:39 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Jun 28, 2012 9:31 am
Posts: 22
Well maybe I spoke too soon. Anxiety is killing me! I took my 2mg this mornig
though so maybe the anxiety has nothing to do with the decrease in my daily dosage. I don't know....Uhg....

_________________
True hope dwells on the possible, even when life seems to be a plot written by someone who wants to see how much adversity we can overcome.
True hope responds to the real world, to real life; it is an active effort.


Top
 Profile  
 
 Post subject: Too Much
PostPosted: Sat Jul 07, 2012 3:54 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
My opinion is you dropped down way too much. Try not to drop down any lower than 25% if possible. Like Amber said, being on a lower dose you will feel w/d's much faster because the Bup is not stacking anymore in your body.

May I suggest you take 2mg in the morning and 1mg in the evening. Even better would be to take all 3mg's in the morning like it is supposed to be taken. Then go to 2½mg's and so forth. Down at that level you need to only drop in very small doses or you will feel it.

Slow and easy wins the race.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject: Re: Too Much
PostPosted: Sat Jul 07, 2012 3:58 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu Jun 28, 2012 9:31 am
Posts: 22
rule62 wrote:
My opinion is you dropped down way too much. Try not to drop down any lower than 25% if possible. Like Amber said, being on a lower dose you will feel w/d's much faster because the Bup is not stacking anymore in your body.

May I suggest you take 2mg in the morning and 1mg in the evening. Even better would be to take all 3mg's in the morning like it is supposed to be taken. Then go to 2½mg's and so forth. Down at that level you need to only drop in very small doses or you will feel it.

Slow and easy wins the race.


So I should take a 1mg dose this evening and then I can start the 3mg dose tomorrow morning? Does that sound good to you?
Also, if I were to just continue taking only 2mg in the morning when do you think the anxiety I am having now would go away?
The reason I cut my dose so much in the first place was to try and get rid of some of the symptoms I was having from the subs which included anxiety so maybe I just want to tough it out for a couple a days or so...Uhg I dunno.....just venting/talking

Thanks again! I don't know what I would do without this forum and y'all helping me!

Hopefully in the future with my experience I can help others

_________________
True hope dwells on the possible, even when life seems to be a plot written by someone who wants to see how much adversity we can overcome.
True hope responds to the real world, to real life; it is an active effort.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 7 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group